OU blog

Personal Blogs

Design Museum

Too much coffee? Its a product of too many TMAs

Visible to anyone in the world
Edited by Jonathan Vernon, Saturday, 6 Sep 2014, 13:45
From E-Learning V

 Fig.1 The effect of drinking too much coffee

With an assignment, TMA or EMA or exam deadline comes the inclination to get up earlier and drink stronger coffee, in larger doses over longer periods. Easing off the caffeine in take comes at a price: headaches. This isn't a drug you can come off in an instant ... or in my case, at all. 

I'm trying to stick to water after breakfast; the problem is that I may have had a jug of expresso by then. If I get a headache later in the day what do I need? Paracetamol and caffeine. 

My symptoms:

  • Ringing in ears
  • Heart palpitations
  • Gut rot
  • Dehydration
  • Irritability
  • Headache
  • Restlessness

NONE of this is conducive to getting much done. I need to put in a couple of hours a day for the next four days at least. 

Quitting coffee is on the cards. Done with alcohol, meat might be cut back to the weekend or cut out entirely. Quit Facebook. Cut back on Linkedin. Off on retreat in a couple of weeks when I plan to leave all gadgets behind - let's see or prove how productive that can be. Five days with pen and paper.

 

 

Permalink 3 comments (latest comment by Jonathan Vernon, Sunday, 7 Sep 2014, 15:07)
Share post

This blog might contain posts that are only visible to logged-in users, or where only logged-in users can comment. If you have an account on the system, please log in for full access.

Total visits to this blog: 5180620